# SDR ABXA050201

- Difficulty date: August 23, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 45,211 hours, 36,655 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 257T110315
- Part serial: D00273
- Condition: Defective
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH GEAR HANDLE DOWN, 3 GREEN LIGHTS.  GEAR DISAGREE ILLUMINATED AND GEAR DISAGREE MESSAGE.  GEAR RECYCLED.  LANDING GEAR HANDLE MODULE WAS REMOVED AND REPLACED IAW BOEING MM.
